BibTeX record journals/ijflis/RamadanEK02

download as .bib file

@article{DBLP:journals/ijflis/RamadanEK02,
  author    = {A. A. Ramadan and
               M. El{-}Dardery and
               Y. C. Kim},
  title     = {Smooth uniform spaces},
  journal   = {Int. J. Fuzzy Log. Intell. Syst.},
  volume    = {2},
  number    = {1},
  pages     = {83--88},
  year      = {2002},
  url       = {https://doi.org/10.5391/IJFIS.2002.2.1.083},
  doi       = {10.5391/IJFIS.2002.2.1.083},
  timestamp = {Fri, 03 Jul 2020 17:53:52 +0200},
  biburl    = {https://dblp.org/rec/journals/ijflis/RamadanEK02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics